# SDR UIEA2013071700378

- Difficulty date: July 15, 2013
- Submitted: July 17, 2013
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 71,989 hours, 18,207 cycles
- System (JASC): 8011 · Engine Starter
- Part: Magnetic Plug
- Part number: A75M
- Condition: Broken
- Location: Starter
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE STARTER MAGNETIC DRAIN PLUG ASSY BROKEN DURING REMOVAL.  R & R NR 1 ENGINE STARTER MAGNETIC DRAIN PLUG ASSY W/REF AMM 12-22-02-603-054.
